# SDR SWAA2019061733720

- Difficulty date: May 29, 2019
- Submitted: June 17, 2019
- Operation: Air carrier
- Aircraft: N732SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27864
- Aircraft time: 70,110 hours, 41,124 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Repair
- Condition: Deteriorated
- Location: Bulkhead Web
- Component: Bulkhead Web
- Component part number: 111A1111
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H VAPOR BARRIER EXISTING REPAIR DETERIORATED AT BS. 663, REQUIRING COMPOSITE REPAIR.   REPAIRED L/H VAPOR BARRIER WEB IAW SRM.
